RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2017, том 13, 094, 13 страниц (Mi sigma1294)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Algebraic Bethe Ansatz for the XXZ Gaudin Models with Generic Boundary

Nicolas Crampe

Laboratoire Charles Coulomb (L2C), UMR 5221 CNRS-Université de Montpellier, Montpellier, France

Аннотация: We solve the XXZ Gaudin model with generic boundary using the modified algebraic Bethe ansatz. The diagonal and triangular cases have been recovered in this general framework. We show that the model for odd or even lengths has two different behaviors. The corresponding Bethe equations are computed for all the cases. For the chain with even length, inhomogeneous Bethe equations are necessary. The higher spin Gaudin models with generic boundary is also treated.

Ключевые слова: integrability; algebraic Bethe ansatz; Gaudin models; Bethe equations.

DOI: https://doi.org/10.3842/SIGMA.2017.094

Полный текст: PDF файл (390 kB)
Полный текст: http://www.emis.de/.../094
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 81R12; 17B80; 37J35
Поступила: 1 ноября 2017 г.; в окончательном варианте 6 декабря 2017 г.; опубликована 13 декабря 2017 г.
Язык публикации: английский

Образец цитирования: Nicolas Crampe, “Algebraic Bethe Ansatz for the XXZ Gaudin Models with Generic Boundary”, SIGMA, 13 (2017), 094, 13 pp.

Цитирование в формате AMSBIB
\RBibitem{Cra17}
\by Nicolas~Crampe
\paper Algebraic Bethe Ansatz for the XXZ Gaudin Models with Generic Boundary
\jour SIGMA
\yr 2017
\vol 13
\papernumber 094
\totalpages 13
\mathnet{http://mi.mathnet.ru/sigma1294}
\crossref{https://doi.org/10.3842/SIGMA.2017.094}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418099100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039066138}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1294
  • http://mi.mathnet.ru/rus/sigma/v13/p94

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. C. Dimo, A. Faribault, “Quadratic operator relations and Bethe equations for spin-1/2 Richardson-Gaudin models”, J. Phys. A-Math. Theor., 51:32 (2018), 325202  crossref  isi
    2. N. A. Slavnov, S. Belliard, B. Vallet, “Modified Algebraic Bethe Ansatz: Twisted XXX Case”, SIGMA, 14 (2018), 054, 18 pp.  mathnet  crossref
    3. N. Crampe, I R. Nepomechie, “Equivalent T-Q relations and exact results for the open tasep”, J. Stat. Mech.-Theory Exp., 2018, 103105  crossref  isi  scopus
    4. Salom I., Manojlovic N., Cirilo Antonio N., “Generalized Sl (2) Gaudin Algebra and Corresponding Knizhnik-Zamolodchikov Equation”, Nucl. Phys. B, 939 (2019), 358–371  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:44
    Полный текст:10
    Литература:6

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019